# SDR DL76G070328

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 67,068 hours, 14,806 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 2526
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 128/15 NOTIFIED MTC AT APPROX 2300E THAT RT SYS HYD WAS DOWN TO .43 AND FALLING.  HAD CREW TURN OFF RT HYD AND FLUID LOSS STOPPED.  CREW DECIDED TO DIVERT TO BOS.  AFTER BOS MTC INSPECTED AIRCRAFT FOUND THE LEFT ELEVATOR-RT SYS PCA LEAKING HYD FLUID.  REMOVED AND REPLACED LT ELEVATOR RT HYD SYS CTR POSITION PCA.  OPS CHK AND LEAK CHK OK.  ALL PER AMM.  ALL RII REQUIREMENTS MET QC4021.
